# SDR SIMA200620809

- Difficulty date: July 6, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 9,569 hours, 8,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, REPAIR ON LEFT OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  REMOVED CORRODED REPAIR, FABRICATED DOUBLER AND INSTALLED.  REPAIR DONE IAW EMB SRM (SRM 145/1142 REV 33) CHAPTER 53-00-10.  RETURNED AIRCRAFT TO SERVICE.  (M)
